On uniqueness of solutions to the Cauchy problem for degenerate Fokker-Planck-Kolmogorov equations

Bogachev VI, Röckner M, Shaposhnikov SV (2013)
Journal Of Evolution Equations 13(3): 577-593.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, Vladimir I.; Röckner, MichaelUniBi; Shaposhnikov, Stanislav V.
Abstract / Bemerkung
We prove a new uniqueness result for highly degenerate second-order parabolic equations on the whole space. A novelty is also our class of solutions in which uniqueness holds.
Stichworte
Uniqueness; Degenerate parabolic equation; Cauchy problem
Erscheinungsjahr
2013
Zeitschriftentitel
Journal Of Evolution Equations
Band
13
Ausgabe
3
Seite(n)
577-593
ISSN
1424-3199
Page URI
https://pub.uni-bielefeld.de/record/2625721

Zitieren

Bogachev VI, Röckner M, Shaposhnikov SV. On uniqueness of solutions to the Cauchy problem for degenerate Fokker-Planck-Kolmogorov equations. Journal Of Evolution Equations. 2013;13(3):577-593.
Bogachev, V. I., Röckner, M., & Shaposhnikov, S. V. (2013). On uniqueness of solutions to the Cauchy problem for degenerate Fokker-Planck-Kolmogorov equations. Journal Of Evolution Equations, 13(3), 577-593. doi:10.1007/s00028-013-0191-5
Bogachev, V. I., Röckner, M., and Shaposhnikov, S. V. (2013). On uniqueness of solutions to the Cauchy problem for degenerate Fokker-Planck-Kolmogorov equations. Journal Of Evolution Equations 13, 577-593.
Bogachev, V.I., Röckner, M., & Shaposhnikov, S.V., 2013. On uniqueness of solutions to the Cauchy problem for degenerate Fokker-Planck-Kolmogorov equations. Journal Of Evolution Equations, 13(3), p 577-593.
V.I. Bogachev, M. Röckner, and S.V. Shaposhnikov, “On uniqueness of solutions to the Cauchy problem for degenerate Fokker-Planck-Kolmogorov equations”, Journal Of Evolution Equations, vol. 13, 2013, pp. 577-593.
Bogachev, V.I., Röckner, M., Shaposhnikov, S.V.: On uniqueness of solutions to the Cauchy problem for degenerate Fokker-Planck-Kolmogorov equations. Journal Of Evolution Equations. 13, 577-593 (2013).
Bogachev, Vladimir I., Röckner, Michael, and Shaposhnikov, Stanislav V. “On uniqueness of solutions to the Cauchy problem for degenerate Fokker-Planck-Kolmogorov equations”. Journal Of Evolution Equations 13.3 (2013): 577-593.